Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 15, Issue 1, Pages 207-207
http://dx.doi.org/10.1155/S0161171292000267

An observation for simple expansions

Department of Mathematics, East Central University, Ada 74820, OK, USA

Received 26 March 1991

Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.